Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have tiredness and sleepiness. Taking Cypralex. Related?

Hi, my husband is on 20mg cypralex, he has recently started on night shift so he changed his routine and started taking his dose in the morning, previously he had taken it at night. He is finding now that he is very tired even after he gets up from bed he very often sleeps again until it is time to go out at night again. Do you think his body is just getting used to the shift or could it have something to do with the meds. He is 62 years old and has never before worked a night shift before. He has been on the shift now for 1 month. Thank you Marion
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thanks for posting your query.

Tiredness and sleepiness is due to the night shift and is less likely to be due to Cypralex. Although depression has been found to be associated with tiredness, but it is less likely to be due to the antidepressant.

Your husband should take adequate sleep during the day after the night shift so that he feels less tired and sleepy.

Hope this answers your query.
Wishing you good health.


Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor